# SDR MASA200700430

- Difficulty date: July 16, 2007
- Submitted: October 11, 2007
- Operation: Air carrier
- Aircraft: N37228
- Make and model: Cndair CL6002B19
- Aircraft serial: 7228
- Aircraft time: 24,169 hours, 18,142 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH 2781	PHX.  MAIN CABIN DOOR HARD TO OPEN.  ADJUST DOOR.
